Depression and Weight Issues - off topamax, back on prozac




View Full Version : off topamax, back on prozac


citygirl89
10-04-2013, 12:37 PM
Totally bummed to say that after about two months on Topamax, I decided to taper off completely. I reached a high of 75 mg, and my hair started falling out and breaking off in a scary way, and I decided to dose down but the loss did not stop (this is with taking plenty of biotin and having extremely thick hair). I hated the thought of what would happen if I stayed on it long-term.

I'm back on Prozac 20 mg in the hopes that it will not cause me to overeat and will continue to help me to lose weight since this is my main concern and the Topamax was helping me IMMENSELY with these issues. But I already know Prozac causes horrible anorgasmia so I'm actually dreading the entire thing.

They need to make a binge eating med like Topamax that won't make people bald and stupid!! :(


ggbsy
10-04-2013, 02:10 PM
Topamax is awful. Your hair will start to grow again in a few months ok? So don't even stress about it!!!

DrivenByAmbition
10-04-2013, 03:10 PM
Prozac made me gain... But I know others that didn't. Maybe you won't.


citygirl89
10-04-2013, 03:24 PM
thanks guys!

@drivenbyambition I was on prozac for a little bit before and I didn't gain, if anything I lost a few lbs, but I do know how these meds can make people gain. It's awful. :(

DrivenByAmbition
10-04-2013, 03:26 PM
I didn't stay on it very long. 5lb gain was enough for me.